# SDR 9716996642

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CRACKS EXTENDING FROM FASTENER HOLE AT RIGHT TOP OF REAR ENGINE MOUNT BULKHEAD FRAME NAC STA 222, NR 2 PYLON.  REPAIRED PER EA 66-120348.
